# SDR SWAA021372

- Difficulty date: June 20, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 51,362 hours, 43,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, FOUND FUSELAGE SKIN CRACKED (2 EA) AT BS 500 PLUS 16, STR 10R AND BS 500D PLUS 18, 12L.  REPAIRED SKIN PER SWA RA.
